# SDR ASAA2020062132838

- Difficulty date: June 21, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,929 hours, 5,359 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE WITH A SHORT TIME FAULT MESSAGE 75-10451.  THE VBV POSITION SIGNALS DISAGREE.   GROUNDED - YES.  PERFORMED TC 78273000 FOR NR 1 ENG FAULT MESSAGE  75-10451. FOUND NO CURRENT FAULTS. FOUND NO FAULTS IN FAULT HISTORY.
